jak2 with ET

Saw my heamatolgist yesterday , who confirmed for sure which mpd i have at the moment she still wants to monitor me and told me to take the Asprin daily and that i will be put on Hydrocarbonide think i spelt that wrong). if count raised in 2 month , she stated because im over 60 as well its almost certain it will be this drug , but told me not to be worried its a very good drug and so i came away armed with leaflets on it and also on mpds and Mpd voice , i did say im already into that ! so i know several people on here wished me wll for yesterday so thank you for that and i came home feeling bit better so trying to be positive with everything she didnt mention a BMB at all but apart from my platelets my white and red count okay but i was told white count could change after using the drug regards Holly

11 Replies

  • Hi catwoman2015

    You are getting well monitored which is a good start , I two have ET Jak2 Possitive

    After a Tia & to find Platelets of 800+ immediately I went on Clopadogrel , Hydroxycarbamide , simvastatin

    Nothing to worry about its 18month now , Im feeling fine :) most of the time ,, with a platelet count of 419 now ,

    All a can suggest is stay healthy lots of good wholesome foods plenty root veg & stay Hydrated is a must , listen to your body & rest when needed , I wish you all the best on your meds , good health to you x

    Pam x ( Newcastle upon Tyne ) x

  • Hi Pam , Thank you for that lovely reply , yes regarding eating ,my downfall is chocolate im not over wheight or anything im bit concerned because my Bp always high in mornings gp put alot of it down to my general anxiety states i had a 24 hr monitor 5 month ago which they were not concerned about but i am going to ask for a low dose now its been confirmed of ET im at risk of TIA my brothers as had lots he has Artril frib and heart problems in my grandparents i been told and im over 60 myself so i really want to lower my risks now naturaly , you sound very upbeat and positive i appreciate that i wish you all the best also

    I live in kent , i do feel more fatigue last few months thats before i start meds haha Holly xx 🌻

  • Hi Holly , try to stay stress free it's not worth it , I can't take any stress now must be the meds or condition , I just say Pass )

    Oops I'm still writing my fingers going faster than my brain , that's not difficult these days lol

    Ooo did I say I always have a fog about my Brain , !!!!

    I'm also a soft touch for chocolate but try to limit

    myself in 5ft ( tiny) weigh a hunk of a 11st I've got rid of

    2 Stone I'm still trying for another stone :) it's very hard to loose weight as a MPNer

    Anyway u take care nice chatting I'm off to work x

    Pam x

  • Thats my downfall , mostly sadly in my home life ,my hubby very hard to live with and not nice person at times ( my second ) he reinforces my Anxietys been told lots of times by counsorlors so i cant change him so.... learning to change my reactions to him i been trying to leave for years but hard to do when older and not in great health please stay in touch with me when you can take care x

  • No you didnt mention your Brian haha

  • Cat woman ,,

    Oops sorry I meant my Brain ,

    My brothers called Brian that's why it cam up lol ,,

    silly text

  • It is hard to start afresh - but not impossible!! Maybe friends or family would help you? Best wishes. x

  • Thank you yes my daughter been living in America for 3 years comes back for good in 2 weeks so will have more support from her and partner ! so will put our heads together then for solitions x

  • I was told I'd put weight on with HU, and I did!! Over eating because I was so anxious about the drug didn't help. Anyway I am now attending Slimming World and have lost a stone and a half, still got a way to go. I too am vertically challenged so extra weight always shows! Its taken 14 weeks so far, so slow but sure.

  • slimmimg world is good , and easy theres not much you cannot eat Good luck

  • Well maybe I forgot silly me , yes it's a pain at times 😜

You may also like...